Contents of Volume 2020

Journal of Nonlinear Evolution Equations and Applications,

 

Volume 2020.

  1. D. Alaeddine, "Existence and uniqueness of the weak solution for the Moore-Gibson-Thompson equation with viscoelastic memory term and non-classical condition", J. Nonl. Evol. Equ. Appl. 2020 (1) (2020) pp. 1-31: View abstract - Download full text [PDF, 289 KB]
  2. C. K. Some, S. Sawadogo, M. Kere, "Simultaneous null controllability for two age-dependence backward population dynamics problems", J. Nonl. Evol. Equ. Appl. 2020 (2) (2020) pp. 33-36: View abstract - Download full text [PDF, 316 KB]
  3. S. Sawadogo, "Control of a migration problem of a population by the sentinel method.", J. Nonl. Evol. Equ. Appl. 2020 (3) (2020) pp. 37-53: View abstract - Download full text [PDF, 259 KB]
  4. M. Mebrat, G. M. N'Guérékata, "A Cauchy problem for some fractional differential equation via deformable derivatives", J. Nonl. Evol. Equ. Appl. 2020 (4) (2020) pp. 55-63: View abstract - Download full text [PDF, 203 KB]
  5. S. Ouaro, U. Traore, "Nonlinear Parabolic Problem With Variable Exponent And Measure Data", J. Nonl. Evol. Equ. Appl. 2020 (5) (2020) pp. 65-93: View abstract - Download full text [PDF, 331 KB]
  6. T. Hadj Ammar, "Analysis of a quasistatic thermo-viscoelastic piezoelectric contact problem", J. Nonl. Evol. Equ. Appl. 2020 (6) (2020) pp. 95-115: View abstract - Download full text [PDF, 376 KB]
  7. K. Kansie, S. Ouaro, "Structural stability of p(x)-Laplace problems", J. Nonl. Evol. Equ. Appl. 2020 (7) (2020) pp. 117-148: View abstract - Download full text [PDF, 432 KB]

 

This is the last (current) volume. See also the preceding volume 2019 and the list of accepted articles for forthcoming publications.